Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 8, NWS Cleveland, OH

March 30, 2025Lucas County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 30, 2025, 6:51 PM EDT for Lucas County, Ohio. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2025, 6:51 PM EDT (22:51 UTC)
Expired
Mar 30, 2025, 7:30 PM EDT
In force
39 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lucas County, OH

The radar

The Detroit radar (KDTX), 116 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 7:08 PM EDTTSTM WND DMG3 Nne Ottawa Hills, OHMultiple trees and power lines down near the intersection of Laskey and Secor Roads.
Mar 30, 7:08 PM EDTTSTM WND DMG4 Nne Ottawa Hills, OHPower lines downed near Whitmer High School.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 5:23 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2025-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2025-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
450 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

418 
WUUS51 KCLE 302251
SVRCLE
OHC095-302330-
/O.NEW.KCLE.SV.W.0008.250330T2251Z-250330T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
651 PM EDT Sun Mar 30 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Lucas County in northwestern Ohio...

* Until 730 PM EDT.

* At 651 PM EDT, severe thunderstorms were located along a line
  extending from 7 miles south of Blissfield to near Swanton to near
  Delta, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Toledo, Swanton, Perrysburg, Oregon, Sylvania, Whitehouse, Holland,
  Maumee, Ottawa Hills, Berkey, Harbor View, Reno Beach, and
  Neapolis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4170 8344 4169 8335 4171 8334 4166 8326
      4162 8342 4162 8357 4157 8362 4155 8366
      4149 8388
TIME...MOT...LOC 2251Z 245DEG 40KT 4172 8390 4162 8389 4153 8394 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
1 follow-up statement
309 
WWUS51 KCLE 302314
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
714 PM EDT Sun Mar 30 2025

OHC095-302330-
/O.CON.KCLE.SV.W.0008.000000T0000Z-250330T2330Z/
Lucas OH-
714 PM EDT Sun Mar 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN LUCAS COUNTY...

At 714 PM EDT, severe thunderstorms were located along a line
extending from near Temperance to near Lambertville to near Holland,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Toledo, Perrysburg, Oregon, Whitehouse, Holland, Maumee, Ottawa
Hills, Harbor View, and Reno Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4173 8346 4173 8345 4172 8347 4170 8344
      4169 8335 4171 8334 4166 8326 4162 8342
      4162 8357 4157 8362 4155 8366 4151 8380
      4161 8375 4172 8370
TIME...MOT...LOC 2314Z 245DEG 40KT 4182 8360 4172 8359 4163 8364 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 5:31 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Mar 30, 5:31 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
531 PM EDT Sun Mar 30 2025

.SYNOPSIS...
A strong cold front will sweep east across the area overnight as low
pressure tracks from near Lake Michigan to Quebec by morning. High
pressure will build from the Upper Midwest to the eastern Great
Lakes on Tuesday. The next low pressure system will track into the
Upper Midwest on Wednesday, lifting a warm front north, followed by
the associated cold front sweeping east Wednesday night.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
530 PM Update...
A Severe Thunderstorm Watch has been issued for Erie County
southwest to Wyandot County and areas west until 10 PM tonight.
Strong to severe thunderstorms with damaging wind gusts have
been reported upstream of the area along an organized line of
convection. These storms are expected to push into the area over
the next couple hours, continuing to pose a damaging wind threat
with gusts as high as 70+ mph possible. Small hail and an
isolated tornado cannot be ruled out. Now is the time to prepare
for severe weather if you are in the highlight counties.

Previous Discussion...
Main concern through the near term will be the potential for severe
weather this evening into tonight. Low pressure was located over
southern Lake Michigan at 3 PM with a pre-frontal trough near the
Illinois/Indiana state line and the actual cold front just pushing
into western Illinois. Skies remain mostly cloudy across northern
Ohio and NW Pennsylvania early this afternoon but a substantial area
of clearing has developed in Indiana and SPC mesoanalysis indicates
500-1000 J/kg of ML CAPE. A Tornado Watch is in place up to the
Indiana/Ohio state line and we are monitoring the potential for
watches to be expanded into our forecast area this evening.
Temperatures in Northwest Ohio are still expected to reach 70
degrees early this evening with dewpoints in the low 60s. Southerly
winds will continue ahead of the pre-frontal trough, advecting in
increasingly favorable boundary layer conditions for thunderstorms
this evening. Partial clearing is expected to be limited, possibly
only an hour or so before storms arrive, but sufficient for
convection to be surface based. Instability will of course wain
farther to the east, but could certainly maintain at least a minimal
amount of surface based instability east to the I-75 corridor if not
all the way through Ohio.

A line of severe thunderstorms is moving into western Indiana late
this afternoon. These thunderstorms are expected to move northeast
through the evening into lower Michigan and western Ohio. Some
acceleration of the line is possible as the trough aloft lifts
through the Upper Midwest with a 500mb jet streak moving across
Northwest Ohio and Lower Michigan. In addition the low level wind
field is also strong with 45-50 knots of wind focused across
Northwest Ohio at 00Z. Because of this, damaging winds remain the
primary threat this evening and the Storm Prediction Center has
highlighted the area with a 45 percent chance of severe wind gusts
within 25 miles of a point across Northwest Ohio. Given the strong
wind field, it will not take very much to bring damaging winds down
to the surface with wind speeds up to 70 mph possible. We will also
be watching for rotation, especially with backing of the flow ahead
of the pre-frontal trough. This along with veering of the flow with
height will support rotation and a tornado or two is possible where
there are breaks in the line of thunderstorms. Effective shear
is forecast to range from 35-50 knots when the line of
thunderstorms arrives in Northwest Ohio between 6-8 PM then
progresses east through the evening. A 0-1 km helicity maximum
just clips the Toledo with higher values focused into Southeast
Michigan, likely with additional backing of the flow near the
Great Lakes. Uncertainty does remain with the evolution of
convection tonight. It is possible that the upstream line of
thunderstorms primarily moves into lower Michigan and just clips
northwest Ohio. If the line breaks, we are still likely to see
thunderstorms fill back in from the southwest but it may not
arrive as one solid arch/line of thunderstorms. There has also
been some development ahead of the main line back across Indiana
so leading activity may precede or interfere with the main line
given the increasingly moist and unstable airmass.

Following the main area of thunderstorms this evening, a few light
scattered showers could accompany the cold front later tonight into
Monday morning. High temperatures will occur early on Monday with
falling temperatures into the afternoon. Most of the forecast area
will be into the 40s by mid afternoon. Breezy westerly winds will
continue behind the front with brisk conditions. High pressure
builds in from the north on Monday night with lows in the upper 20s
to lower 30s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
High pressure slides across the Great Lakes Tuesday and Tuesday
night. Plenty of stratus will be streaming south of the lake early
Tuesday, though will give way to increasing sunshine late Tuesday
morning through Tuesday afternoon. Tuesday will be a chilly start to
April, with highs mainly in the 40s...perhaps 50 towards Findlay,
Marion and Mt Vernon. Clouds increase from the west Tuesday night
ahead of low pressure lifting out of the central Plains and towards
the Great Lakes. Lows Tuesday night will mainly range from the mid
30s to lower 40s, a bit colder in far Northeast OH/Northwest PA.

The main focus for this period will be a potent upper trough and
associated surface low lifting into the northern Great Lakes
Wednesday into Wednesday night. This will lift a warm front across
the local area on Wednesday with an initial round of showers and
perhaps a bit of thunder. This will be followed by a cold front
Wednesday night with another round of showers and storms expected
along and ahead of that. After a chilly start Wednesday temperatures
will surge behind the warm front during the afternoon and evening,
with late-day highs expected to range from the lower 70s west of I-
77...to the upper 60s in far Northeast OH and the low to mid 60s
into Northwest PA. The highs will depend on the timing of the warm
front and an associated dry slot behind hit, particularly farther
east across our area. Winds will become gusty ahead of the cold
front Wednesday afternoon and evening as surface temperatures warm
beneath a brisk low-level jet, with gusts over 30 MPH likely at
times...perhaps upwards of 40 MPH late Wednesday in Northwest OH.
Temperatures should stay in the low-mid 60s most of Wednesday night
ahead of the front but could begin falling into the 50s late.

In terms of severe weather, the Storm Prediction Center (SPC) has
already highlighted much of our forecast area in a severe threat
area (Slight Risk equivalent probabilities) for Wednesday/Wednesday
night, save our eastern fringes. This increases to an elevated
threat (Enhanced Risk equivalent probabilities) across Northwest OH.
The combination of seasonably high dew points (upper 50s to lower
60s) advecting in Wednesday afternoon/night beneath an elevated
mixed layer/EML (700-500mb lapse rates of 6.5-7.5c/km) leads to what
may be a robust thermodynamic environment for severe weather...with
plentiful low-level and deep-layer shear for organized convection
and rotating updrafts. While isolated large hail can't be ruled out
with any elevated convection associated with the warm front earlier
on Wednesday the primary concern will be with convection that
develops along/ahead of the cold front and moves east into the area
Wednesday evening/night. In theory, all modes of severe weather are
possible given the presence of an EML and strong shear. However,
despite a pretty aggressive Day 4 SPC outlook and some machine
learning guidance (particularly the GEFS-based CSU MLP guidance)
going nuts regarding this severe potential there is uncertainty
locally. Namely, how quickly surface-based instability can advect in
behind warm frontal rain on Wednesday is uncertain, with the later-
than-usual timing also adding uncertainty. Finally, convective
development and evolution upstream will be quite important to what
moves into our area Wednesday evening/night. So, the take-home
message remains that there is potential for severe weather late
Wednesday and Wednesday night but that uncertainty remains.

The Weather Prediction Center (WPC) has also highlighted much of
Northwest and North Central OH in a Slight Risk for excessive
rainfall, with a Marginal Risk for essentially the rest of northern
OH. There is good agreement that the front's progress will slow
across our area Wednesday night as a low-amplitude shortwave lifts
northeast across the region, increasing forcing. The sagging front
will also become fairly parallel to the mean flow aloft overnight.
This will occur as a very strong low-level jet (potentially 60-70kt
at 850mb) advects in unseasonably high precipitable water values of
at least 1.30-1.60", which is near or above climatological maxes for
the beginning of April per Wilmington, OH sounding climatology.
Ingredients are in place for training convection with impressive
rain rates Wednesday night, with rain/storms in the near term
helping saturate things a bit. Feel the WPC Slight Risk for
excessive rainfall/flash flooding for about the western half of the
area is reasonable, as there is some uncertainty regarding
convective evolution and the timing of the front still. Will also
need to watch for river rises with/following this round of rain.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
An active weather pattern Thursday through early Sunday as a front
waivers across the Ohio Valley with various waves tracking along
it...likely Thursday evening/night, Friday night/early Saturday, and
perhaps one more Saturday night into Sunday before deeper troughing
tries pushing the front farther southeast into early next week. Each
frontal wave will bring an accompanying increase in rain chances,
though confidence in the northern extent of measurable rain with
each wave is uncertain, leading to the highest POPs south and
relatively lower POPs farther north. The axis of QPF through this
weekend will need to be monitored for flooding potential...highest
concern to our south, though worth monitoring trends. Temperatures
will still be on the warmer side of average for Thursday, cooling to
the cooler side of average for Friday and the weekend.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
Rain is moving east out of the area setting the stage for
a round of thunderstorms to move east across the area this
evening into tonight. A mix of MVFR with some IFR clouds remain
across the area. These are expected to lift to MVFR through the
afternoon, potentially scattering out for a brief window(maybe
an hour) right before thunderstorms arrive. Thunderstorms this
evening will have the potential to be strong to severe,
especially in Northwest Ohio. Have tried to time thunderstorms
into TOL/FDY between 22-00Z, MFD and CLE between 00-03Z, and
CAK and YNG between 01-04Z. Confidence is fairly high in
thunderstorms producing strong winds, possibly in excess of 50
knots at TOL and FDY. Storms may start to weaken as they move
east after dark but some potential remains for gusts of 40-50
knots at CLE/MFD/CAK with decreasing probabilities farther east.
Strong winds and brief IFR visibilities are likely in moderate
to briefly heavy rain with thunderstorms. Rain will taper off
from west to east between 02-10Z with MVFR ceilings continuing.

Southerly winds will be breezy with gusts of 20-25 knots ahead
of the thunderstorms this afternoon. The actual cold front is
expected to lag behind the thunderstorms, crossing the area
between 06-12Z and may be accompanied by a few light rain
showers along with a wind shift to the southwest. Winds will
continue to veer around to more westerly on Monday morning while
still gusting to around 25 knots.

Outlook...Non-VFR may linger in periodic rain and/or low
ceilings on Monday. Another round of thunderstorms are possible
on Wednesday night.

&&

.MARINE...
Low pressure lifts across the northern Great Lakes tonight into
early Monday, dragging a cold front across Lake Erie. South winds 10-
20 knots shift southwest and then west at 15-20 knots (briefly up to
25 knots) as the cold front crosses late tonight into Monday
morning, prompting a round of Small Craft Advisories from
Vermilion, OH points east. These advisories currently expire at 4
PM Monday, though northerly winds remain elevated at around 15 knots
through Monday night which may maintain a few 4 footers in the
central basin. Will let a later shift decide if a portion of the
advisory needs to be extended into Monday night. South-southeast
winds will increase to 15-25kt Wednesday into Wednesday night,
shifting southwest into Thursday as the next cold front crosses the
lake. Another round of Small Craft Advisories is possible beginning
on Wednesday for the strong/gusty south-southeast winds.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 5 AM to 4 PM EDT Monday for
     LEZ145>147.
     Small Craft Advisory from 8 AM to 4 PM EDT Monday for LEZ148-
     149.

&&

SYNOPSIS...10
NEAR TERM...04/10
SHORT TERM...Sullivan
LONG TERM...Sullivan
AVIATION...10
MARINE...Sullivan
Hazardous weather outlook, Mar 30, 5:32 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
532 PM EDT Sun Mar 30 2025

LEZ061-145>149-165>169-OHZ010>014-019>023-028>033-036>038-047-089-
PAZ001>003-312145-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-
Medina-Summit-Portage-Trumbull-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
532 PM EDT Sun Mar 30 2025

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Showers and thunderstorms are expected this evening and overnight.
Some storms could be strong to severe with all hazard types
possible, including damaging winds, large hail, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>009-017-018-027-312145-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Wyandot-
532 PM EDT Sun Mar 30 2025

...SEVERE THUNDERSTORM WATCH 75 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms are expected this evening and overnight.
Some storms could be strong to severe with all hazard types
possible, including damaging winds, large hail, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-312145-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
532 PM EDT Sun Mar 30 2025

...SEVERE THUNDERSTORM WATCH 75 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms are expected this evening and overnight.
Some storms could be strong to severe with all hazard types
possible, including damaging winds, large hail, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 30, 6:38 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
638 PM EDT Sun Mar 30 2025

OHZ003-006-007-302345-
Wood OH-Ottawa OH-Lucas OH-
638 PM EDT Sun Mar 30 2025

...STRONG THUNDERSTORMS WILL IMPACT OTTAWA...NORTHERN WOOD AND LUCAS
COUNTIES THROUGH 745 PM EDT...

At 638 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Morenci to near Wauseon to
near Defiance. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Toledo, Swanton, Perrysburg, Oregon, Sylvania, Rossford, Waterville,
Northwood, Whitehouse, Holland, Maumee, Ottawa Hills, Walbridge,
Millbury, Haskins, Grand Rapids, Tontogany, Clay Center, Berkey, and
Harbor View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.

&&

LAT...LON 4172 8388 4173 8346 4173 8345 4172 8347
      4170 8346 4169 8343 4169 8335 4171 8334
      4166 8325 4164 8323 4162 8316 4136 8388
TIME...MOT...LOC 2238Z 232DEG 46KT 4165 8412 4149 8413 4129 8428

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 4:03 PM EDTSmall Craft AdvisoryCLE25 hr
Mar 30, 6:38 PM EDTSpecial Weather StatementCLELucas67 min
Mar 30, 6:57 PM EDTSpecial Marine WarningCLE93 min
Mar 30, 7:32 PM EDTSpecial Weather StatementCLEHancock, Wood58 min
Mar 30, 7:40 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood50 min
Mar 30, 7:59 PM EDTSpecial Weather StatementCLESeneca61 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.